RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 9, Pages 1668–1673 (Mi de4355)  

Partial Differential Equations

An integral representation of $p$-analytic functions with a logarithmically harmonic characteristic $p$

D. Z. Khoang

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (432 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.951
Received: 29.12.1980

Citation: D. Z. Khoang, “An integral representation of $p$-analytic functions with a logarithmically harmonic characteristic $p$”, Differ. Uravn., 17:9 (1981), 1668–1673

Citation in format AMSBIB
\Bibitem{Kho81}
\by D.~Z.~Khoang
\paper An integral representation of $p$-analytic functions with a logarithmically harmonic characteristic $p$
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 9
\pages 1668--1673
\mathnet{http://mi.mathnet.ru/de4355}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=631783}
\zmath{https://zbmath.org/?q=an:0492.30034}


Linking options:
  • http://mi.mathnet.ru/eng/de4355
  • http://mi.mathnet.ru/eng/de/v17/i9/p1668

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019